emmanuel mazzilli
emmanuel mazzilli
Associate professor. Lille university
Adresse e-mail validée de math.univ-lille1.fr
Titre
Citée par
Citée par
Année
Zero varieties for the Nevanlinna class on all convex domains of finite type
K Diederich, E Mazzilli
Nagoya Mathematical Journal 163, 215-227, 2001
412001
Extension and restriction of holomorphic functions
K Diederich, E Mazzilli
Annales de l'institut Fourier 47 (4), 1079-1099, 1997
201997
Extension of bounded holomorphic functions¶ in convex domains
K Diederich, E Mazzilli
manuscripta mathematica 105 (1), 1-12, 2001
182001
A remark on the theorem of Ohsawa-Takegoshi
K Diederich, E Mazzilli
Nagoya Mathematical Journal 158, 185-189, 2000
142000
Regular type of real hyper-surfaces in (almost) complex manifolds
JF Barraud, E Mazzilli
Mathematische Zeitschrift 248 (4), 757-772, 2004
132004
Extension des fonctions holomorphes
E Mazzilli
Comptes rendus de l'Académie des sciences. Série 1, Mathématique 321 (7 …, 1995
121995
Division des distributions et applications à l'étude d'idéaux de fonctions holomorphes
E Mazzilli
Comptes Rendus Mathematique 338 (1), 1-6, 2004
112004
Bohr’s phenomenon on a regular condenser in the complex plane
P Lassère, E Mazzilli
Computational Methods and Function Theory 12 (1), 31-43, 2012
102012
Extension of holomorphic functions defined on singular complex hypersurfaces with growth estimates
W Alexandre, E Mazzilli
Ann. Sc. Norm. Super. Pisa Cl. Sci.(5) 14, 293-330, 2015
62015
Courants du type résiduel attachésa une intersection complete
E Mazzilli
arXiv preprint arXiv:0904.0908, 2009
62009
Extension des fonctions holomorphes dans les pseudo-ellipsoides
E Mazzilli
Mathematische Zeitschrift 227 (4), 607-622, 1998
61998
The Bohr radius for an elliptic condenser
P Lassère, E Mazzilli
Indagationes Mathematicae 24 (1), 83-102, 2013
52013
Un exemple d’obstruction géométrique à l’extension des fonctions holomorphes bornées
E Mazzilli
Complex Analysis and Geometry, 193-201, 2000
52000
Real and complex analytic sets. The relevance of Segre varieties
K Diederich, E Mazzilli
Annali della Scuola Normale Superiore di Pisa-Classe di Scienze 7 (3), 447-454, 2008
42008
Formules de division dans Cn
E Mazzilli
Michigan Mathematical Journal 51 (2), 251-278, 2003
42003
Variétés singulieres et extension des fonctions holomorphes
V Duquenoy, E Mazzilli
Nagoya Mathematical Journal 192, 151-167, 2008
32008
Division et extension des fonctions holomorphes dans les ellipsoides
E Mazzilli
Toulouse 3, 1995
31995
Estimates for the Bohr Radius of a Faber–Green Condenser in the Complex Plane
P Lassère, E Mazzilli
Constructive Approximation 45 (3), 409-426, 2017
22017
Germes d’ensembles analytiques dans une hypersurface algébrique
E Mazzilli
Arkiv för Matematik 44 (2), 327-333, 2006
22006
Les courants associés à une intersection complète de
E Mazzilli
Complex Variables and Elliptic Equations 51 (7), 633-644, 2006
22006
Le système ne peut pas réaliser cette opération maintenant. Veuillez réessayer plus tard.
Articles 1–20